# SDR DALA2022012100439

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 66,598 hours, 24,480 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48107
- Part serial: DL42
- Condition: Leaking
- Location: X
- Part time: 69,366 hours, 27,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, A

## Discrepancy

SHIP 3759 -ATB- DUE TO LOUD AIR NOISE FROM THE AREA OF THE CAPTAIN'S SLIDING (L2) WINDOW. CORRECTIVE ACTION: PRESSURIZED AIRCRAFT TO LEAK CHECK. FOUND LEAK AT L2 WINDOW AND REPLACED SAME.
